CSN Login
Members Online: 6

You are here

dry nasal from Taxol

mamado's picture
mamado
Posts: 14
Joined: Jul 2014

I am on Carbo/Taxol chemo and it has caused me to lose my hair, even hair in my nose.  My nose is so dry and stuffed up anymore it disrupts my sleep. Anyone else have this problem and what did you do for it?  Thanks in advance.  

I had stage 3 cervical cancer amost 6 years ago and beat it, now I am in another battle with stage 3 lung cancer.  The Carbo/Taxol chemo seems a lot stronger and more side effects than the Cisplatin I was on almost 6 years ago.  I have chemo every 3 weeks and the week of chemo, I am totally exhausted and for three days nauseated.  When I was in treatment for the cervical cancer, I took several supplements with my doctors approval.  I ddin't seem to have the side effects from Cisplatin than I have with this Carbo/Taxol chemo.   The oncologist I have now doesn't want me taking any supplements.  She is a awesome doctor, but I wonder if taking some supplements might help.  

jorola's picture
jorola
Posts: 249
Joined: Mar 2016

Good to hear you have an awesome dr. Like your onc, my husband's onc said no to all supplements especially anti oxidents while he was in treatment. He said they would work against what the chemo was trying to do. Did you onc have any suggestions for the side effects?

My husband was on etoposide and cisplatin for his lung cancer and just really had fatgue so I do not know what to say about carbo/taxol, sorry.

I am truly sorry you are having to do this fight all over again.

Subscribe to Comments for "dry nasal from Taxol"